# SDR CA130829001

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,254 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT DURING CRUISE THEY EXPERIENCED UNRELIABLE AIRSPEED INDICATIONS, ERRATIC INSTRUMENT INDICATIONS, A FAILED AUTOPILOT AND AN APPROXIMATE 400FT ALTITUDE DEVIATION.  UNRELIABLE AIRSPEED/ALTITUDE WITH AP/AT FAIL AFCS FAULT & ADS PROBE 1 FAIL ON LANDING.  FAULT CODES 27360006S1A, S2A,S1B,S2B PRESENT.  T/S IAW FIM 27-36-00-810-904 THRU 907.  ACFT POWER DOWN/ POWER UP SEQUENCE CARRIED OUT IAW AMM 24-42-02-860.  FAULTS CLEARED NO PREVIOUS HISTORY IAW FIM CONSIDERED TRANSITORY CONDITION OF FLT. CONTROL SYSTEM, I/C CARRIED OUT.
